# SDR AALA20150228001

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 6,999 hours, 2,712 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMERGENCY DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LE FLAP TRANSIT LIGHT ILLUMINATED ON FLAP EXTENSION.  RAN CHECKLIST & LANDED AT FLAPS 15.  TROUBLE SHOT LE FLAP FAULT IAW FIM 27-51-00-810-801 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
